# SDR YENA2023070300758

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 44,565 hours, 2,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002329
- Condition: Failed
- Location: Emer-Batt-Aft-Lh
- Part time: 38,682 hours, 25,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1232, LGA-BOS. 'CEILING PANEL #9 EMERGENCY LIGHT INOP; REMOVED AND REPLACED #6 EMER LIGHT POWER SUPPLY. OPS CHECK OK REF AMM 33-50-01.'
